Author image not provided
 Aaron Henry Potechin

Authors:
Add personal information
  Affiliation history
Bibliometrics: publication history
Average citations per article2.71
Citation Count19
Publication count7
Publication years2008-2017
Available for download4
Average downloads per article151.50
Downloads (cumulative)606
Downloads (12 Months)126
Downloads (6 Weeks)20
SEARCH
ROLE
Arrow RightAuthor only


AUTHOR'S COLLEAGUES
See all colleagues of this author

SUBJECT AREAS
See all subject areas




BOOKMARK & SHARE


7 results found Export Results: bibtexendnoteacmrefcsv

Result 1 – 7 of 7
Sort by:

1 published by ACM
August 2017 Journal of the ACM (JACM): Volume 64 Issue 4, September 2017
Publisher: ACM
Bibliometrics:
Citation Count: 0
Downloads (6 Weeks): 10,   Downloads (12 Months): 64,   Downloads (Overall): 64

Full text available: PDFPDF
We separate monotone analogues of L and NL by proving that any monotone switching network solving directed connectivity on n vertices must have size at least n Ω(lg n ) .
Keywords: monotone computation, switching networks, L, directed connectivity, NL, circuit lower bounds

2
July 2017 CCC '17: Proceedings of the 32nd Computational Complexity Conference
Publisher: Schloss Dagstuhl--Leibniz-Zentrum fuer Informatik
Bibliometrics:
Citation Count: 0

In this paper, we show that while almost all functions require exponential size branching programs to compute, for all functions f there is a branching program computing a doubly exponential number of copies of f which has linear size per copy of f. This result disproves a conjecture about non-uniform ...
Keywords: amortization, branching programs, space complexity

3
January 2016 SODA '16: Proceedings of the twenty-seventh annual ACM-SIAM symposium on Discrete algorithms
Publisher: Society for Industrial and Applied Mathematics
Bibliometrics:
Citation Count: 2
Downloads (6 Weeks): 3,   Downloads (12 Months): 17,   Downloads (Overall): 39

Full text available: PDFPDF
The problem of finding large cliques in random graphs and its "planted" variant, where one wants to recover a clique of size ω ≫ log ( n ) added to an Erdó's-Rényi graph G ~ G ( n , 1/2), have been intensely studied. Nevertheless, existing polynomial time algorithms can ...

4 published by ACM
June 2015 STOC '15: Proceedings of the forty-seventh annual ACM symposium on Theory of computing
Publisher: ACM
Bibliometrics:
Citation Count: 9
Downloads (6 Weeks): 6,   Downloads (12 Months): 33,   Downloads (Overall): 212

Full text available: PDFPDF
Finding cliques in random graphs and the closely related "planted" clique variant, where a clique of size k is planted in a random G(n,1/2) graph, have been the focus of substantial study in algorithm design. Despite much effort, the best known polynomial-time algorithms only solve the problem for k = ...

5 published by ACM
May 2012 STOC '12: Proceedings of the forty-fourth annual ACM symposium on Theory of computing
Publisher: ACM
Bibliometrics:
Citation Count: 1
Downloads (6 Weeks): 1,   Downloads (12 Months): 12,   Downloads (Overall): 291

Full text available: PDFPDF
We prove tight size bounds on monotone switching networks for the k-clique problem, and for an explicit monotone problem by analyzing the generation problem with a pyramid structure of height h. This gives alternative proofs of the separations of m-NC from m-P and of m-NC i from m-NC i+1 , ...
Keywords: lower bounds, parallel complexity, switching networks, monotone complexity, space complexity

6
October 2010 FOCS '10: Proceedings of the 2010 IEEE 51st Annual Symposium on Foundations of Computer Science
Publisher: IEEE Computer Society
Bibliometrics:
Citation Count: 4

We prove that any monotone switching network solving directed connectivity on $N$ vertices must have size $N^{\Omega(\log N)}$
Keywords: L, NL, computational complexity, switching networks

7
March 2008 Designs, Codes and Cryptography: Volume 46 Issue 3, March 2008
Publisher: Kluwer Academic Publishers
Bibliometrics:
Citation Count: 2

We show that there are no complete 44-caps in AG(5, 3). We then use this result to prove that the maximal size for a cap in AG(6, 3) is equal to 112, and that the 112-caps in AG(6, 3) are unique up to affine equivalence.
Keywords: 51E20, 51E22, Coding theory, 05B25, Caps, Finite geometry



The ACM Digital Library is published by the Association for Computing Machinery. Copyright © 2018 ACM, Inc.
Terms of Usage   Privacy Policy   Code of Ethics   Contact Us